# SDR CALA2018062201510

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR INTERIOR HANDLE LOCKING HAMMER WAS LOOSE.  ADJUSTED THE HANDLE LOCKING HAMMER HOOK IAW CMM 5 2-11-15, AND 52-11-15-400-048-A01.
